Hi there i am 20 years old,and suffer from bad anxiety attacks and stress,my doctor prescribed this medication to me over a week ago.But i am to scared of feeling worse taking this.My anxiety causes me to feel dizzy and light-headed every single day and it is horrible.I really want to take this in hope to feel better again.I have only taken 2 tablets and then didn't take anymore,through fear.I just want to feel like my old self again,as feeling like this is preventing me from even going out the house and i have been out of work for 3 weeks now as well.
30 Sep 2011
you might be having minor side effects which usually go away within the first 7-10 days. If you still feel after that period of time, or you experience shortness of breath or anything that makes you feel extremely uncomfortable, then contact your physician, or dial 911, or go to the nearest emergency room. Allergic reactions are not something to play around with. I hope this helps you some.
30 Sep 2011
Hi Natasha, I completely understand your anxiety to start a new med. I might mention that the dose your are taking is 1/2 the oringianal starting dose of which I am assuming your doctor did on purpose because it can cause suicidal thoughts in young people.If you ever have these kind of thought, please call your doctor immediately! I don't think you will feel the effects from this dose, & most antidepressants take a minimum of 4 weeks to really start the helping process, so just bite the bullet girl and go for it. It cannot hurt you. I am also giving you info about the drug below just incase your doctor didn't. If you still feel the anxiety, call your doctor & see if there is something else along the lines of xanax to calm down your anxiety.We definately wnat to help you out. My best wishes are for your continued good health...
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... month. doctor suggested upping the dose to 40mg, can this help?
2 answers • 7 Jan 2013
My 14yr old son is on citalopram (just increased to 40mg) for panic disorder. His doctor has just prescribed 0.5mg risperidone twice a day to boost ...
3 answers • 26 Sep 2013
Ive been prescribed 10mg citalopram foe ibs d anxiety and depression . I have health anxiety and experience some nausea most days which I know is ...
2 answers • 16 Dec 2013